# SDR 2001F00405

- Difficulty date: August 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N14447
- Make and model: Lkheed P2V7
- Aircraft serial: 8010
- Engine: Wright 972TC18DA1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: MS2000940
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT LOCK WHEN EXTENDED.  FLIGHT CREW MANUALLY LOCKED AND PINNED GEAR.  NORMAL LANDING WAS THEN MADE.  POSSIBLE IMPROPER TORQUE OR FATIGUE.  COMPLIANCE INSPECTED AS PER AIRCRAFT SERVICE CHANGE ASC 803.
